Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 78, NWS Tallahassee, FL

June 19, 20085 counties in Alabama; 15 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 19, 2008, 2:04 PM CDT for 5 counties in Alabama; 15 counties in Florida. It took effect at Jun 20, 2008, 3:58 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2008, 2:04 PM CDT (19:04 UTC)
In effect from
Jun 20, 2008, 3:58 AM CDT
Expired
Jun 20, 2008, 7:00 PM CDT
In force
15 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 191904
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EDT THU JUN 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS 
EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND AWAY 
FROM THE IMMEDIATE COAST DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND EXCEPT FOR FRANKLIN AND DIXIE COUNTIES DUE TO EXPECTED
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A VERY DRY AIR MASS WILL REMAIN IN PLACE OVER THE
REGION THROUGH FRIDAY IN THE WAKE OF A LATE SEASON COLD FRONT. THE
ATMOSPHERE WILL GRADUALLY MOISTEN THIS WEEKEND WITH INCREASING
RAIN CHANCES.

FLZ015-034-200000-
/O.CAN.KTAE.FW.A.0066.080620T1700Z-080620T2300Z/
/O.CON.KTAE.FW.W.0077.000000T0000Z-080620T0000Z/
FRANKLIN-DIXIE-
304 PM EDT THU JUN 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH FOR FRIDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ007-009>014-016>019-026>029-200000-
/O.UPG.KTAE.FW.A.0066.080620T1700Z-080620T2300Z/
/O.NEW.KTAE.FW.W.0078.080620T1700Z-080621T0000Z/
/O.CON.KTAE.FW.W.0077.000000T0000Z-080620T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
304 PM EDT THU JUN 19 2008 /204 PM CDT THU JUN 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BARRY
2 follow-up statements
000 
WWUS82 KTAE 200050
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EDT THU JUN 19 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND EXCEPT FOR FRANKLIN AND DIXIE COUNTIES FOR LOW
RELATIVE HUMIDITY...

.DISCUSSION...A VERY DRY AIR MASS WILL REMAIN IN PLACE OVER THE
REGION THROUGH FRIDAY IN THE WAKE OF A LATE SEASON COLD FRONT.
THE ATMOSPHERE WILL GRADUALLY MOISTEN THIS WEEKEND WITH
INCREASING RAIN CHANCES.

FLZ007-009>014-016>019-026>029-201130-
/O.CON.KTAE.FW.W.0078.080620T1700Z-080621T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
850 PM EDT THU JUN 19 2008 /750 PM CDT THU JUN 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY...

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY FRIDAY
AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR ABOUT 4 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FOURNIER
000 
WWUS82 KTAE 200858
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 AM EDT FRI JUN 20 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND BIG BEND EXCEPT FOR FRANKLIN AND GULF COUNTIES DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT TO 6 PM CDT THIS
AFTERNOON FOR SOUTHEAST ALABAMA DUE TO THE COMBINATION OF RELATIVE
HUMIDITY BELOW 30 PERCENT AND SUSTAINED 20 FOOT WINDS AT 10 MPH...

.DISCUSSION...A VERY DRY AIR MASS WILL REMAIN IN PLACE OVER THE
REGION THROUGH THIS EVENING. THE ATMOSPHERE WILL GRADUALLY
MOISTEN THIS WEEKEND WITH INCREASING RAIN CHANCES AS ANOTHER
SYSTEM APPROACHES FROM THE NORTHWEST.

FLZ014-201000-
/O.CAN.KTAE.FW.W.0078.080620T1700Z-080621T0000Z/
GULF-
358 AM CDT FRI JUN 20 2008

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

ALZ065>069-202300-
/O.EXB.KTAE.FW.W.0078.080620T1800Z-080620T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
358 AM CDT FRI JUN 20 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ034-210000-
/O.EXA.KTAE.FW.W.0078.080620T1700Z-080621T0000Z/
DIXIE-
458 AM EDT FRI JUN 20 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ007-009>013-016>019-026>029-210000-
/O.CON.KTAE.FW.W.0078.080620T1700Z-080621T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
458 AM EDT FRI JUN 20 2008 /358 AM CDT FRI JUN 20 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 19, 1:40 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 19, 1:40 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EDT THU JUN 19 2008

.SYNOPSIS...A HOT AND DRY DAY IS WELL UNDER WAY ACROSS THE REGION
TODAY...WITH NORTHWESTERLY FLOW CONTINUING TO ADVECT DEEP LAYER DRY
AIR INTO THE REGION. THIS NW FLOW AND DRY AIR IS PINNING THE SEA
BREEZE NEAR THE COAST AS OF EARLY THIS AFTERNOON...WITH LITTLE SIGN
OF A CU FIELD DEVELOPING ANYWHERE BUT OVER THE EXTREME SE BIG BEND.
WITH THIS DRY AIR IN PLACE ALONG WITH VERY LOW CAPES AND PWATS...
EXPECT AFTERNOON CONVECTION TO BE AT A VERY MINIMUM TODAY...WITH THE
BEST CHANCES TO THE SOUTH AND EAST OF MONTICELLO. OVER THE COASTAL
WATERS...WITH A VERY WEAK PRESSURE GRADIENT IN PLACE...WINDS
CONTINUE VERY LIGHT WITH THE SEA BREEZE BEGINNING TO FORM NEAR THE
COAST.

&&

.SHORT TERM...THE DEEP LAYER NW FLOW WITH PLENTY OF DRY AIR WILL
CONTINUE TO DOMINATE THE CWA DURING THE NEXT COUPLE OF DAYS...AS THE
MEAN TROF OVER THE SE U.S. GRADUALLY BEGINS TO FLATTEN OUT FRIDAY
AND INTO SATURDAY. BY LATE IN THE DAY ON SATURDAY AND SATURDAY
NIGHT...THE NEXT IMPULSE OF UPPER LEVEL ENERGY WILL SHARPEN UP THE
MEAN TROF ONCE AGAIN...GIVING US A RETURN TO HIGHER POPS FOR
SATURDAY NIGHT AND SUNDAY. IN THE MEANTIME...WITH VERY LITTLE DEEP
LAYER MOISTURE TO WORK WITH...THE SEA BREEZE WILL HAVE A DIFFICULT
TIME IN GENERATING ANY AFTERNOON AND EVENING CONVECTION. THE
1000-700 MB MEAN LAYER VECTOR WIND FOR FRIDAY WILL STILL BE NW OR
TYPE 8...BUT IT APPEARS THAT CAPES AND PWATS WILL STILL BE TOO LOW
TO WARRANT POPS GREATER THAN 10 PERCENT. ON SATURDAY...THE MEAN FLOW
WILL BECOME MORE W-SW OR TYPE 4 AS THE DAY WEARS ON...WHICH WILL
DEFINITELY BE MORE FAVORABLE FOR SEA BREEZE INDUCED CONVECTION.
HOWEVER...CAPES AND PWATS WILL STILL BE QUITE LOW FOR TYPE 4
CLIMO...AND WITH THE NEXT SHORTWAVE DELAYED UNTIL SAT NIGHT OR
SUN....WILL UNDERCUT REGIME POPS ABOUT 20 PERCENT OR SO ACROSS THE
BOARD. AFTERNOON TEMPS WILL BE QUITE HOT ON FRIDAY ONCE AGAIN WITH
PLENTY ON INSOLATION...ESPECIALLY AWAY FROM THE SEA BREEZE NEAR THE
COAST.

&&

.LONG TERM...(SUNDAY-THURSDAY)...
THE PERIOD WILL BEGIN WITH UNSETTLED WEATHER CONDITIONS ASSOCIATED
WITH THE UPPER-LEVEL TROUGH OVER THE REGION. THE UPPER TROUGH
OVERHEAD COMBINED WITH PLENTY OF DEEP LAYER MOISTURE AND
SOUTHWESTERLY FLOW WILL LEAD TO ONGOING ACTIVITY INTO THE OVERNIGHT
HOURS SATURDAY NIGHT AND INTO EARLY SUNDAY MORNING. MODEL SOUNDINGS
SHOW THE PWAT VALUES NEARING THE TWO INCH MARK DURING THIS FIRST 12
HOUR PERIOD. ON SUNDAY...THE MODELS ARE IN DECENT AGREEMENT AND SHOW
THE DEEP LAYER MOISTURE DRYING FROM WEST TO EAST THROUGH THE DAY. WE
WILL SHOW THE BEST CHANCES FOR AFTERNOON AND EVENING SHOWERS/STORM
ACTIVITY ACROSS THE EASTERN HALF OF THE CWA.

MONDAY THROUGH THE MID WEEK...ALTHOUGH THE MODELS DO BEGIN TO SHOW
THEIR DIFFERENCES...THEY CONTINUE TO DISPLAY THE PERSISTENT UPPER
PATTERN OVER THE STATES WITH RIDGING OUT WEST AND AN UPPER TROUGH
OVER THE EASTERN STATES. TOWARD THE END OF THE LONG TERM
PERIOD...THE MODELS SHOW A COLD FRONT SAGGING SOUTH ACROSS THE SERN
REGION WITH INCREASING DEEP LAYER MOISTURE. THE TEMPERATURES SHOULD
REMAIN CLOSE TO CLIMATOLOGY THROUGH THE EXTENDED PERIOD.

&&

.MARINE...WINDS AND SEAS WILL REMAIN AT TYPICALLY LIGHT SUMMERTIME
LEVELS OVER THE NEXT SEVERAL DAYS...WITH A PERIOD OF INCREASED WINDS
AND SEAS WITH THE NEXT DISTURBANCE ON SUNDAY.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. A LARGE
FIRE NEAR THE TALLAHASSEE AIRPORT MAY RESULT IN PERIODS OF MVFR
VSBY/CIGS OVERNIGHT. OTHERWISE...MVFR VSBY/CIGS POSSIBLE AT KVLD IN
THE PRE-DAWN HOURS. FRIDAY...WINDS WILL BE LIGHT AND VARIABLE AT ALL
SITES EXCEPT AT PFN AND TLH WHEN THE SEA BREEZE KICKS IN FROM LATE
MORNING TO MID AFTERNOON.

&&

.FIRE WEATHER...WILL UPGRADE THE FIRE WX WATCH TO A RED FLAG WARNING
ON FRIDAY FOR ALL OF THE FL COUNTIES EXCEPT FOR DIXIE AND FRANKLIN.
NO CONCERNS ARE EXPECTED THEREAFTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  62  97  68  94  71 /  05  10  10  40  30
PANAMA CITY  66  94  74  91  74 /  05  10  10  30  40
DOTHAN       61  97  70  93  70 /  05  10  10  30  40
ALBANY       61  98  69  93  69 /  05  10  10  30  30
VALDOSTA     64  97  67  93  70 /  10  10  10  30  30
CROSS CITY   65  94  69  93  71 /  10  10  10  40  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES THIS AFTERNOON.
     RED FLAG WARNING FRI AFTN ALL ZONES EXCEPT FRANKLIN AND
     DIXIE.

GM...NONE.

&&

PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...BARRY
LONG TERM...GIBBS
Hazardous weather outlook, Jun 19, 4:35 AM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 AM EDT THU JUN 19 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-201000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
535 AM EDT THU JUN 19 2008 /435 AM CDT THU JUN 19 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A LATE SEASON COLD
FRONT HAS MOVED SOUTH OF THE AREA. IN ITS WAKE...DRIER AIR, MID
90S TEMPERATURES AND LOW CHANCES OF RAIN WILL BE ON TAP TODAY AND
FRIDAY.

THE NOTICEABLY DRIER AIRMASS..ESPECIALLY OVER INLAND AREAS...WILL
FAVOR THE SPREAD OF WILDFIRES SHOULD ANY OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
FRIDAY WILL BE HOT AND DRY. THE CHANCE FOR RAIN INCREASES ON
SATURDAY AND SUNDAY AS AN UPPER LEVEL DISTURBANCE TRAVERSES THE
REGION. NEXT WEEK...RAIN CHANCES WILL RETURN TO MORE CLIMATOLOGICAL
LEVELS ON MONDAY WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS
EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE
NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

12-WATSON

Nearby

Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.